# SDR UPS99228611

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON LOWER SURFACE OF FLOORBEAM AT BS 600, RBL 12 TO RBL 21 WL 200.  REMOVED CORROSION AND REPAIRED FLOORBEAM PER ER 99-5042P3.
